# SDR PCSA01310601

- Difficulty date: January 29, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- Aircraft time: 57,773 hours, 37,379 cycles
- Engine: Pwa JT8D15
- Engine time: 63,769 hours, 36,533 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Nut
- Part number: 313374
- Condition: Loose
- Location: Cross Shaft
- Component: Shaft, Pwa
- Component part number: 493265
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

KMIA-MDSD FLIGHT 871 - CREW REPORTED APPROXIMATELY 20 MINUTES INTO CRUISE, NR 1 ENGINE EGT, N1 AND N2 RAPIDLY APPROACHED THEIR LIMITS. ENGINE NR 1 WAS SHUTDOWN PER AOM. ENGINE WINDMILLED FOR 50 MINUTES AND ENGINE OIL PRESSURE AT 25 PSI DURING WINDMILLING.  A/C LANDED AT SDQ WITH NO FURTHER INCIDENT. MX INSPECTED NR 1 ENGINE AND EXHAUST, NO DISCREPANCIES FOUND.  INSPECTED NR 1 ENGINE FOUND THRUST LEVER LINKAGE AT CROSS SHAFT ASSY UNSECURED.  RE-SECURED POWER LEVER LINKAGE AT CROSS SHAFT ASSY IAW MM 71-00-00 & P&W MM 72-60.  ACCOMPLISHED ENGINE RUN UP IAW AMJ B-41 WORKCARD AND MM 71-00.  ALL ENGINE PARAMETERS NORMAL.  A/C WAS RETURNED TO SERVICE..
